Gemma from the UK

SaneVax Introduces One More Cervarix Girl:  Gemma from the United Kingdom

By Norma Erickson

Gemma: United Kingdom

Gemma enjoyed school and was good at most subjects, but she truly excelled at sports. She played football, hockey, cricket, and rounders, all on championship teams. Her rounders team was unbeaten for three years running. In her senior year, she was netball player of the year.

The week before her 16th birthday, Gemma was busy planning an ice skating trip with a group of her friends as a birthday treat. All of a sudden, she began to feel dizzy and had a headache. Her parents put it down to just feeling a bit off, perhaps a cold. She didn’t make it to the party.

When the dizziness and pain persisted for a couple of days, her parents decided it was time to visit the doctor. Her blood tests came back normal. Gemma’s GP said she thought it was a case of vertigo, gave her some medication and told her not to use her MP3 player. Everyone assumed she would feel much better in a week or so. That was not the case.

As time went on, her dizziness eased up a bit; but the headaches became progressively worse. Intense pain was forcing Gemma to come home from school on a regular basis. Her vision began to deteriorate, forcing her to wear glasses. Her parents decided it was time for a specialist.

Gemma’s MRI (brain scan) showed nothing abnormal. Thinking it could be Basia migraines, a condition that affects mostly teenage girls, the neurologist composed a letter to her GP suggesting suitable medication.

Even though taking the prescribed medication, Gemma was not improving. She got through her exams (GCSE’s), but during the summer she became more and more withdrawn. The occasional trip to the Trafford Centre with a friend was all she could be bothered with. She spent most of the time in her room, by herself. As the headaches continued, her GP recommended different medications to no avail.

Her parents helplessly watched their daughter suffer, unable to do anything about it. Gemma’s condition deteriorated. The occasional day off school due to headaches turned into a week or two at a time. She was becoming a recluse, shut up in her room in terrible pain. Desperately her parents tried to come up with a reason for her condition. Suddenly, they recalled having to pick Gemma up from school on the day she had been vaccinated with Cervarix. Investigating on their own, they also discovered many others suffering the same symptoms after the same vaccine. Things were beginning to make sense.

They started taking information with them to Gemma’s now weekly doctor visits. None of the doctors seemed to be aware of the other girls throughout the United Kingdom having the same adverse reactions after their Cervarix vaccinations. After learning this, one of Gemma’s consulting neurologists had this to say about her new medical condition:

“As I discussed in clinic, I think that the most likely explanation is that the vaccine may have triggered an underlying tendency to headaches (such as migraine) which has persisted.”

As it turns out, Gemma received all 3 recommended doses of Cervarix. Because Cervarix is administered through a school programme in the United Kingdom, the parents are not necessarily told when the vaccinations are given. Gemma says she told her parents, but they cannot recall her doing so. It took them a very long time to discover that Gemma’s first trip to the hospital occurred the day after her third injection of Cervarix.

Gemma’s parents are hoping they can prevent others from going through similar experiences by telling her story.

Comments

  1. Just to let you all know that Gemma passed her A levels and is now studying Fashion at the London university of the arts. She gets headaches only occasionally no longer needs glasses. Gemma plays netball for the university and is enjoying life.
    There is hope !
    Mark – (Gemma’s Dad)

  2. Patti Gall says:

    Thank you, everyone, for passing along your research information. My daugher had the Gardasil vaccination in 2007-08 (one of the first groups to receive it). She was 12 at that time. She began having increasing symptoms 1 year ago (Jan, 2014) and was 19 years of age at that time. We would’ve never put 2 and 2 together if it weren’t for a family member who had read an article about adverse effects of Gardasil.

    In retrospect, she had a fainting episode in school the same year she received the vaccine; she developed messenteric lymphadenitis (rare, very painful condition) shortly after, as well as iron deficiency anemia.

    Now, over the past year, she has had symptoms that seem to ‘migrate’ around her whole body. She suffers everyday (with the exception of maybe 1 good day here and there) from nausea and/or vomiting, stomach pain, easy bruising (i.e. just from her knees touching when asleep or sitting on a firm chair for 30 minutes), CNS problems – tingling and numbness in extremities, face, nose, lips; poor memory and concentration, balance and coordination problems, temperature intolerance (both hot and cold), sun sensitivity, heart palpitations/racing heartbeat while at rest, stomach fluttering/spasm (visibly noticeable), panic attacks, social anxiety, increased depression, ‘brain fog,’ confusion, dizziness, drenching sweats 2-3 times a day, low-grade fevers every night, orthostatic hypotension/near blackout upon standing, insomia/sleep cycle reversed (cannot sleep at night; only during the day), and was recently diagnosed with low vitamin B12, now requiring weekly injections. We were informed that there has to be an underlying cause that she is not aborbing vit B12, so now onto another specialist (5 so far). We were actually relieved to finally have an abnormal test result, but still it does not answer the question of why she is vit B12 deficient.

    She was unable to finish spring semester of her 1st year in college due to her debilitating condition; she cannot work, is weak, fatigued and nauseous nearly 24/7, sleeps 12-14 hours a day and is still tired and fatigued. She is now anorexic; has lost 30 lbs (so far, still losing) because of absolutely no appetite and nausea/vomiting. The only way she is able to eat and have some relief from the nausea is the use of marijuana. Zofran (anti-emetic) doesn’t even relieve the nausea.

    When mentioning the Gardasil controversy to her doctor, she said she hadn’t heard anything about it. How could a female physician not know anything about it? So, I am copying, pasting and printing all the information I’ve been finding through the reports of others so I have documentation of such, and to be taken seriously when questioning this vaccine in relationship to her symptoms.

    Again, thank you, all, for reporting. That will be my next step, as well. The more people that come forward, the more ‘proof’ that this vaccination is unnecessary, unsafe, and even dangerous.

Speak Your Mind

*

*